A R Villena
Articles written in Proceedings – Mathematical Sciences
Volume 106 Issue 1 February 1996 pp 79-90
We show that the separating subspaces for the component operators of a densely valued homomorphism pair into an
Volume 107 Issue 2 May 1997 pp 201-212
We investigate the commutation between a continuous linear random operator and a continuous linear deterministic operator on a Banach space. From this we obtain probabilistic versions of theorems by Fuglede and Putnam, both of them dealing with the commutation between continuous linear operators with continuous normal operators on a Hilbert space.